# SDR SWAA118488

- Difficulty date: December 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 23,298 hours, 13,497 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ODOR AT ROW 10.  TURNED OFF RECIRC FAN, ODOR DISSIPATED.  REMOVED AND REPLACED RECIRC FAN PER MM.
